# SDR MEX2002145

- Difficulty date: September 5, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 902 - MEX-MTY - AIRCRAFT RETURN TO GATE DUE TO CENTRAL AND LEFT HYDRAULIC SYSTEM RSVR LIGHT CAME ON.  SUPPLY LINES AND DEPRESSURIZATION VALVES WERE CHECKED NO DAMAGE WAS FOUND.  NITROGEN SYSTEM WAS SERVICED AND WAS TESTED IAW MM 29-11-00.  DURING OVERNIGHT SERVICE, CHECKED THE LEFT HYDRAULIC SYSTEM IAW MM 29-30-00, TESTS OK.  (M)
